# SDR AALA202009159013

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 78,409 hours, 10,038 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10713
- Condition: Cracked
- Location: Right Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WINDSHIELD CRACKED AT FL400.  RIGHT WINDSHIELD REMOVED AND REPLACED, PER AMM 56-11-01-401.  REMOVED AND REPLACED RIGHT WINDOW HEAT CONTROLLER UNIT (AALA202009159014), PER AMM 30-41-01-000-801.
